# SDR QXEA2017051900365

- Difficulty date: May 10, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 85339527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR, FWD SHEAR WEB CORRODED BEYOND LIMITS. AFT CARGO FLOOR, FWD SHEAR WEB REPLACED IAW SRM 51-41-00, 51-42-05 AND 51-42-45.
